# SDR SIMA20150103002

- Difficulty date: January 3, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 40,068 hours, 33,941 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14567215001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT WING SPAR III AT HOLE FOR MLG HARNESS AT APPROX THE 7 O'CLOCK POSITION BETWEEN RIBS 3 & 4.  ACCOMPLISHED REPAIR ON LT WING SPAR III AT HOLE FOR MLG HARNESS IAW ERS-EM-57MR-349.  FOUND DURING EO-EM-5700-662.
